# SDR AALA20110725ORD01

- Difficulty date: July 25, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N844NN
- Make and model: Boeing 737823
- Aircraft serial: 33212
- Aircraft time: 3,486 hours, 1,285 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: S282T0051
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD - INFLIGHT IAD-LAX. CREW REPORTED INTEGRATED STANDBY FLIGHT DISPLAY FAILED IN FLIGHT.  FLIGHT DIVERTED ORD LANDED WITHOUT INCIDENT.  REPLACED INTEGRATED STANDBY FLIGHT DISPLAY.  SYSTEM GROUND CHECK NORMAL OPERATION.
